# SDR DXTA2009070803724

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK432
- Aircraft time: 2,019 hours, 1,931 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Frozen
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT THRUST LEVER STUCK WHILE IN CRUISE.  IT WAS NO LONGER STUCK ONCE WE DESENDED BELOW 2000 FT.  FOUND MOISTURE IN THRUST LEVER CABLE ON LT ENGINE.  REMOVED MOISTURE FROM CABLE, CLEANED AND LUBED CABLE.  OPS CHECK GOOD.  WORK PERFORMED IAW MM 76-10-00-201.
